# SDR ASMF200801004

- Difficulty date: January 23, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777*
- Aircraft serial: 28689
- Aircraft time: 24,968 hours, 4,698 cycles
- Engine: Ge GE9092B
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SLAT NR 1 OF THE AC REGISTRATION N746AM HIT AC LT WING TIP. DETAILED INSPECTION WAS PERFORMED ON LT WING TIP DETECTING CRACKED THE LENS OF THE LT REAR POSITION LIGHT AND MISSING THE AFT STATIC TIP WING DISCHARGE, SO LENS WAS REPLACED AND STATIC TIP WING DISCHARGE WAS INSTALLED IAW MM 33-43-02 AND 23-61-01, TESTED CORRECT.
